A note on contiguity and L1-norm

Michael G. Akritas

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The interrelationship between the property of contiguity of two sequences of probability measures {Pn} and {Qn} and the convergence to zero of ∥Pn - Qn∥ is extendended and clarified.

Original languageEnglish (US)
Pages (from-to)23-25
Number of pages3
JournalStatistics and Probability Letters
Volume1
Issue number1
DOIs
StatePublished - Jul 1982

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A note on contiguity and L<sub>1</sub>-norm'. Together they form a unique fingerprint.

Cite this